Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Is twitching and headache a symptom of pregnancy ?

hi my eye is twitching for 1week and sometimes gives me headache , when i was pregnant for my first baby it used to twitch in the the first few months...could this be a sign of pregnancy , but i am on the 3 month injection and hav nt had my period for 1 year and i really can t afford to have another baby i was feeling a bit sick for day and took a corenza-c n felt fine but headaches still persist...pls help
Asked On : Thu, 23 Jun 2011
Answers:  1 Views:  470
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
This is called Myokymia. It is usually due to nervousness and lack of sleep. If you are having any problem like difficulty in vision, weakness of any part of the body you can visit the Doctor. The best way to prevent it is to get a good night's sleep, 6-8 hours a day and drink plenty of water and have fresh green leafy vegetables for anti-anxiety and antioxidant effect.
Answered: Thu, 23 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor